# SDR IPXA2016062605055

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 26,527 hours, 16,117 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSING 10,000 FT, FOUL ODOR SEEMED TO GET STRONGER.  REMAINED AT THE STRONG LEVEL FOR REMAINDER OF FLIGHT.  DURING INITIAL INVESTIGATION OF ODOR, RAN ENGINES THEN APU, SOURCE ODOR ATTRIBUTED TO BUG ACCUMULATION AT APU INLET SCREEN.  REMOVED BUGS FROM APU SCREEN.  ACCOMPLISHED TASK 21-00-01-002-001 TO REMOVE ODOR FROM DUCTING.
